# SDR DL757070379

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 67,163 hours, 32,660 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Damaged
- Location: Mlg Door Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED DOOR LIGHT REMAINED ON WITH ASSOC EICAS GEAR MESSAGE.  RTN TO CVG WITH UNEVENTFUL LANDING.  FLT CREW REPORTED FLT ATTENDANT NOTED NOISE AT FWD NOSE OF ACFT.  T/S IAW MM AND FOUND NOSE DOORS WOULD NOT CLOSE WITH GRD SW.  FOUND ROLLER ON S10362 FLAT SPOTTED.  REPLACED SAME.  JACKED AND CYCLED NOSE GEAR.  OPS CKS GOOD.
